Journal article icon

Journal article

Renormalising SPDEs in regularity structures

Abstract:

The formalism recently introduced in [BHZ19] allows one to assign a regularity structure, as well as a corresponding “renormalisation group”, to any subcritical system of semilinear stochastic PDEs. Under very mild additional assumptions, it was shown in [CH16] that large classes of driving noises exhibiting the relevant small-scale behaviour can be lifted to such a regularity structure in a robust way, following a renormalisation procedure reminiscent of the BPHZ procedure arising in pert...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.4171/JEMS/1025

Authors


More by this author
Institution:
University of Oxford
Division:
College Only
Oxford college:
St John's College
Role:
Author
ORCID:
0000-0002-5630-9694
Publisher:
EMS Publishing House
Journal:
Journal of the European Mathematical Society More from this journal
Volume:
23
Issue:
3
Pages:
869–947
Publication date:
2020-12-03
Acceptance date:
2019-05-03
DOI:
EISSN:
1435-9863
ISSN:
1435-9855
Language:
English
Keywords:
Pubs id:
1149923
UUID:
uuid:93c5b526-7492-4ac5-b0c4-4b146dfe7280
Local pid:
pubs:1149923
Source identifiers:
1149923
Deposit date:
2019-05-14

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP